# SDR ZW0A0100102

- Difficulty date: April 4, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT WING L/E THE INBD L/E FAIRING ATTACH BRACKETS WERE CRACKED, INBD OF ZERO L/E SLAT.  REMOVED 2 BROKEN BRACKETS.  FABRICATED NEW BRACKETS PER DRAWING 5937452 AND SRM 51-30-5.  INSTALLED PER SPM 6-70-01.  TREATED AND PAINTED PER SRM 51-10-3.
